On the asymptotic properties of a feasible estimator of the continuous time long memory parameter
Article first published online: 24 JAN 2011
© 2011 Blackwell Publishing Ltd
Journal of Time Series Analysis
Volume 32, Issue 5, pages 512–517, September 2011
How to Cite
Ercolani, J. S. (2011), On the asymptotic properties of a feasible estimator of the continuous time long memory parameter. Journal of Time Series Analysis, 32: 512–517. doi: 10.1111/j.1467-9892.2010.00709.x
- Issue published online: 8 AUG 2011
- Article first published online: 24 JAN 2011
- First version received March 2010 Published online in Wiley Online Library: 24 January 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!